Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have acne, scars, dark pigmentation in cheeks. Used medicines, no help. Does peeling help?

Hello doctor, i am 24 years old. I am really depressed with my acne on my face. Facing this problem for almost 6 years now. Went for medication quite a few times,did not help much. Acne is present in back of my shoulder also. They come red in colour and really damaged my face a lot with scars and this reddish and black pigmentation . Mostly these appears in center of my both cheeks. I used a few medicine like faceclin-A, crixan gel for last few months but does not seem to be helping me much. Will peeling help me and what kind of peeling should i opt for. Thanks
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, yes a salicylic acid peel 2 to 3 sittings along with glycolic acid peel to reduce the pigmentation 3 sessions would help you but acne may come back even after this treatment keep that in mind. take care
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor